MedElevator Войти в исследования
← Поиск публикаций

DOI 10.1097/tme.0000000000000250

Медицинская библиотека · Advanced emergency nursing journal · 2019

Orolingual Angioedema After Tissue Plasminogen Activator Administration in Patients Taking Angiotensin-Converting Enzyme Inhibitors.

Burd Megan, McPheeters Chelsey, Scherrer Leigh Ann

СтатьяОбзорПеревод в очереди

Аннотация

Orolingual angioedema is a rare adverse effect (1%-5%) of tissue plasminogen activator (tPA) that can lead to significant morbidity in patients with acute ischemic stroke. It is thought that increased levels of bradykinin and histamine resulting from tPA administration can result in angioedema. Angiotensin-converting enzyme (ACE) inhibitors can also lead to increased levels of bradykinin and appear to be a risk factor for tPA-associated angioedema. A literature review was conducted to examine previous cases of orolingual angioedema associated with tPA administration in patients also taking ACE inhibitors to better understand the relationship between ACE inhibitors and tPA-induced angioedema. Over a 20-year period, 27 patients who experienced angioedema with tPA while on ACE inhibitor therapy were identified. In this patient population, the onset of angioedema symptoms appeared as soon as 15 min after the tPA bolus and as late as 2 hr after the tPA infusion. Most patients required a combination of supportive medications such as corticosteroids (81.5%), antihistamines (74%), and epinephrine (18.5%) for the management of angioedema. Severe presentations of orolingual angioedema resulted in intubation for airway protection (26%). Symptom resolution ranged from shortly after the administration of supportive medications to 72 hr after symptom onset. Orolingual angioedema after tPA administration has the potential to cause significant morbidity, indicating patients should be monitored closely for a few hours after administration for the development of airway compromise. ACE inhibitors should not be the preferred antihypertensive agents for patients who require blood pressure lowering prior to tPA administration.

Для цитирования: Burd Megan, McPheeters Chelsey, Scherrer Leigh Ann. Orolingual Angioedema After Tissue Plasminogen Activator Administration in Patients Taking Angiotensin-Converting Enzyme Inhibitors.. Advanced emergency nursing journal. 2019. DOI: 10.1097/tme.0000000000000250.

Предметные рубрики MeSH

Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Загрузка состояния…

История · было → стало

Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.

Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.